# SDR C77A311814

- Difficulty date: September 9, 2010
- Submitted: September 12, 2010
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 7,629 hours, 4,435 cycles
- Engine: Ge CF348E5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Worn
- Location: Cockpit Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

COCKPIT DOOR FELL OFF IN ROUTE.  R & R UPPER AND LOWER COCKPIT DOOR HINGES AND INSTALLED DOOR IAW AMM 52-51-01, OPS CHECK GOOD.
